Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Noticed painful cysts on inner thigh. On birth control pills. Remedy?

My daughter has been getting cysts on her inner thigh / bikini area and when they pop they are extremely painful. Is there anything she can do for the pain? They gave her birth control pills that should help cause they said its a form if acne and anti-bacterial soap. Also is there anything else she can do to prevent from getting them again, she gets them quite often.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, your daughter seems to have follicultis. Give her cap.minocycline 50 mg daily once for 3 to 4 weeks, along with anti inflammatory drugs. Tell her to apply mupirocin ointment twice a day. Let her avoid to bath with soap. She can take dettol bath. She should take healthy and nourishing diet. She should remain stress free and should take good sleep.. Her immunity shoud be improved by diet, exercise , yoga and medtation.. I hope she will be fre from disease and will remain healthy.. Ok
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor